Kumar, V. Anil and Vandana, P. T. (2015) V4- Magic Labelings of Some Shell Related Graphs. British Journal of Mathematics & Computer Science, 9 (3). pp. 199-223. ISSN 22310851
Kumar932015BJMCS17238.pdf - Published Version
Download (978kB)
Abstract
For any abelian groupA, a graphG= (V, E) is said to beA-magic if there exists a labeling`:E(G)→A\{0}such that the induced vertex set labeling`+:V(G)→Adefined by`+(v) =∑{`(vu) :vu∈E(G)}is a constant map. A graphG= (V, E) is said to bea-sumAmagic if there there exists ana∈Asuch that`+(v) =afor allv∈V. In particular, ifais the identity element 0, we say thatGis zero-sumAmagic. In this paper we will consider the Klein-four groupV4={0, a, b, c}andinvestigate a class ofV4magic shell related graphs that belongs to the following categories:(i)Va, the class ofa-sumV4magic graphs,(ii)V0, the class of zero-sumV4magic graphs,(iii)Va,0, the class of graphs which are botha-sum and zero -sumV4magic
Item Type: | Article |
---|---|
Subjects: | Euro Archives > Mathematical Science |
Depositing User: | Managing Editor |
Date Deposited: | 09 Jun 2023 12:35 |
Last Modified: | 09 Jan 2024 04:00 |
URI: | http://publish7promo.com/id/eprint/2720 |